# SDR AALA202504105020

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 69,072 hours, 40,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT L/H PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATOR REQUIRES SERVICING (READS 650PSI AT 41 DEGREES FAHRENHEIT). SERVICED AFT L/H PASSENGER/CREW DOOR AS REQUIRED TO 1650PSI AT 41 DEGREES FAHRENHEIT IAW AMM 52-10-00.
